# SDR KBM2005F00175

- Difficulty date: July 26, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Aircraft time: 439 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Part number: 350A67402301AA
- Condition: Fluctuates
- Location: Oil Press
- Part time: 444 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE HARDNESS, UNIT FLUCTUATING FROM 5 BAR TO 8 BAR AND PEG OUT.  REMOVED AND REPLACED. (K)
